RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1990, Volume 48, Issue 1, Pages 10–14 (Mi mz3277)  

This article is cited in 2 scientific papers (total in 2 papers)

Volume rigidity of two-dimensional manifolds

I. K. Babenko

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Full text: PDF file (531 kB)

English version:
Mathematical Notes, 1990, 48:1, 629–632

Bibliographic databases:

UDC: 517
Received: 31.03.1988

Citation: I. K. Babenko, “Volume rigidity of two-dimensional manifolds”, Mat. Zametki, 48:1 (1990), 10–14; Math. Notes, 48:1 (1990), 629–632

Citation in format AMSBIB
\Bibitem{Bab90}
\by I.~K.~Babenko
\paper Volume rigidity of two-dimensional manifolds
\jour Mat. Zametki
\yr 1990
\vol 48
\issue 1
\pages 10--14
\mathnet{http://mi.mathnet.ru/mz3277}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1081887}
\zmath{https://zbmath.org/?q=an:0717.53029|0711.53035}
\transl
\jour Math. Notes
\yr 1990
\vol 48
\issue 1
\pages 629--632
\crossref{https://doi.org/10.1007/BF01164257}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1990FJ67800002}


Linking options:
  • http://mi.mathnet.ru/eng/mz3277
  • http://mi.mathnet.ru/eng/mz/v48/i1/p10

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. K. Babenko, “Asymptotic invariants of smooth manifolds”, Russian Acad. Sci. Izv. Math., 41:1 (1993), 1–38  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. I. K. Babenko, “Extremal problems of geometry, surgery on manifolds, and problems of group theory”, Izv. Math., 59:2 (1995), 321–332  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:184
    Full text:60
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020